# SDR CA050202004

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,402 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 200 HOUR INSPECTION CRACKS WERE FOUND STARTING FROM THE CENTRAL LIGHTENING HOLE IN THE FORWARD HORIZONTAL STABILIZER SPAR.  THE CRACKS WERE STOP DRILLED AND REINFORCEMENT P/N 0531037-1 AND SKIN P/N 0523001-25 WERE INSTALLED IAW SEB94-8.
